# SDR ABXA010103

- Difficulty date: March 19, 2001
- Submitted: March 23, 2001
- Operation: Air carrier
- Aircraft: N948AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47065
- Aircraft time: 56,762 hours, 56,832 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Part time: 56,762 hours, 568,321 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL WAS CRACKED AT FASTENER HOLE ON AFT SIDE OF FUSELAGE STATION 1143, JUST OUTBOARD OF LEFT RUDDER TORQUE TUBE VERTICAL ATTACH FITTING.  MAINTENANCE INSPECTED AND REPAIRED THE INTERCOSTAL IAW DC-9 SUPPLEMENTAL SRM AND SRM 51-30-5.
